# SDR DHL98807003

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Engine: Ge CFM562
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENG NR 2 ROLLED BACK TO IDLE THEN FAILED AT FL 330.  DECENDED AND ATTEMPTED RESTART.  RESTART SUCCESSFUL AND NO ABNORMALITIES FOR THE REST OF THE FLIGHT.  VISUALLY INSPECTED INLET AND EXHAUST.  PERFORMED N1 ROTOR CHECK, ENGINE CHECK, AND SPECIFIC GRAVITY FOR PROPER FUEL USED.  ENGINE RAN 83 PERCENT PRESSURE WAS WITHIN LIMITS WITH BOOST PUMPS OFF.
